I have had 3 mc's one a 15wks one at 12or13 wks and one at 11wks. I had a procedure to see if there were any scaring or issues in my uterus and everything was fine. I'm ttc but was wondering if it was my progesterone levels dropping would that suddenly make a heartbeat stop and if I took progesterone supplements and that wasn't the problem can that cause me to mc again? Please help!
I also have had 3 miscarriages, but all mine occurred around 8 weeks. I had a DNC on for my 3rd and they did testing on it after and It was caused by something called Triploidy 69. When the sperm fertilized the egg, the egg was suppost to split into 2 (twins maybe) and it didn't split so the baby had 2 sets of chromosones from me, and one set from the father... There are different types of Triploidy. I would talk to your doctor, and get as many tests done as possible, before, during and after pregnancy. It has been 2 years since my last miscarriage and we are just now starting again. Good luck to you!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.